Next Article in Journal
Skin Lesion Segmentation Using Stochastic Region-Merging and Pixel-Based Markov Random Field
Next Article in Special Issue
New Identities Dealing with Gauss Sums
Previous Article in Journal
Using Fuzzy Sets and Markov Chain Method to Carry out Inventory Strategies with Different Recovery Levels
Previous Article in Special Issue
Subclasses of Starlike and Convex Functions Associated with the Limaçon Domain

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 1228

Article: The Fifth Coefficient of Bazilevič Functions
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop